MathSciNet Relay Station
MathSciNet bibliographic data
MR1948649 90C70 (90C08)
Zhang, Guangquan; Wu, Yong-Hong; Remias, M.; Lu, Jie Formulation of fuzzy linear programming problems as four-objective constrained optimization problems. Appl. Math. Comput. 139 (2003), no. 2-3, 383–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement